Skip to main content
Article thumbnail
Location of Repository

Previous Up Next Article Citations From References: 0 From Reviews: 1

By András (-cassc) Manfredi and Juan J. (-pitt


Regularity results for p-harmonic functions in higher order Gruˇsin planes. (English summary) Ann. Mat. Pura Appl. (4) 189 (2010), no. 1, 1–16. The authors establish interior regularity for nondegenerate p-harmonic functions in Grushin planes of higher order. More precisely, let n ∈ N and 2 ≤ p < 2 + 2 n. Let Ω ⊂ R2 be bounded with Ω ∩ ({0} × R) = ∅. Consider the vector fields X1 = ∂ ∂x1 and X2 = xn 1 ∂ on Ω. Let u ∈ Lp ∂x2 lo

Topics: References Reviewed by A. F. M. ter Elst 1. Bellaïche, A, The tangent space in sub-Riemannian geometry. In, Progress in Mathematics
Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.